MAUDE Adverse Event Report: STRYKER SPINE-US ES2 CANNULATED MODULAR TAP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US ES2 CANNULATED MODULAR TAP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48280165
Medical Device Problem Codes Material Deformation (2976); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hospital retained device.
 
Event or Problem Description
It was reported that the tip of an es2 cannulated modular tap was "no longer sharp" intra-operatively.There were no adverse consequences to the patient and the procedure was completed successfully without surgical delay.
 
Event or Problem Description
Upon additional information received from the filed representative, it was confirmed that the tip of the es2 cannulated modular tap was dull and not fractured as previously reported.
 
Additional Manufacturer Narrative

Brand Name
ES2 CANNULATED MODULAR TAP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key10440116
Report Number0009617544-2020-00139
Device Sequence Number14108097
Product Code LXH
UDI-Device Identifier04546540710437
UDI-Public04546540710437
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48280165
Device Catalogue Number48280165
Device Lot Number111641
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer08/27/2020
Initial Report FDA Received Date08/21/2020
Supplement Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1